# SDR REXA201000183

- Difficulty date: October 4, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 15,586 hours, 13,270 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT T/R UNLOCK MSG AFTER TAKEOFF.  DEFERRED PER MEL 78-30-01.
